MathSciNet Relay Station
MathSciNet bibliographic data
MR2083852 (2005f:35044) 35G25 (34B40 35K55 35Q53 37B30 37C29)
Greer, J. B.; Bertozzi, A. L. Traveling wave solutions of fourth order PDEs for image processing. SIAM J. Math. Anal. 36 (2004), no. 1, 38–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement